MathSciNet Relay Station
MathSciNet bibliographic data
MR637512 (83a:14019) 14F05 (14J10)
Maruyama, Masaki On boundedness of families of torsion free sheaves. J. Math. Kyoto Univ. 21 (1981), no. 4, 673–701.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement